# SDR AMTA200300190

- Difficulty date: January 8, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shim
- Condition: Dislodged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS MIGRATING SHIMS ON OUTBOARD LOWER SIDE OF PYLON.  REPAIRED PYLON AND REPLACED SHIMS IAW EO 757-54SB-2456.  (M)
